# SDR SIMA201910219001

- Difficulty date: October 19, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 35,662 hours, 32,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CAME ON IN FLIGHT + EICAS MESSAGE EMER LIGHT NOT ARMED & THEN WENT AWAY-C/A-PERFORMED OPS CKS OF EMER LIGHTS SYST PER EMB 140 MM 33-50-00 OPS CKS GOOD AT THIS TIME
